# SDR UHLA2013011200007

- Difficulty date: January 12, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 19,650 hours, 11,167 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD 2 LOW QUANTITY AT 0 AND LOSS OF PRESSURE.  DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED ENGINE DRIVEN HYD PUMP NR 2 IAW AMM 29-11-01.  SERVICED HYD SYSTEM NR 2 IAW AMM 12-12-01.  GROUND RUN AND OPS CHECK NORMAL.
